Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Tired after using hash
  ** Re: Tired after using hash
MORE INFO

CATEGORIES

KOM2002 (question)  Tired after using hash

Thread Messages in thread:

reply ** Re: Tired after using hash , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 28 Feb 2007 07:34
question Tired after using hash , ****** , 28 Feb 2007 01:06
 94894. To top of pageTop   Next message down
Tired after using hash
From: ******
Date: Wed, 28 Feb 2007 01:06:29 +0100
Language: English

 


Reply to this message

Reply to all  

question
Well i am from egypt i dont trust in egyptian doctors.
i have a story.
well i was taking hash and weed with some friends at a friend home then one of them felt so tired. i was so worried about him . then i tried to smoke hash one time i felt so tired i remeberd ma friend. this is was the beginning since that i am so ill , i feel always that i die when i see a patient on the tv i feel so ill and that i will die , i take Seroquel 100 . and Alprax , alprax is an egyptian medicine but it is like xanex . i need to know if i am on the right way or not. i need help i wanna feel okay. thanks..
 94903. To top of pageTop Previous message Previous message  
** Re: Tired after using hash (Reply to: 94894 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Wed, 28 Feb 2007 07:34:52 +0100
Language: English

 


Reply to this message

Reply to all  

reply

Stop using hash as that will ruin your life. If you cannot stop by yourself, go for professional help. A psychiatrist can prescribe medication which makes it easier to stop substance abuse.




You are not logged in
Today's date: Tue, 21 Nov 2017 22:02:37 +0100
KOM 2002